Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online
Ask a Urologist   »  

Spot on penis head, skin peeling on the spot. Had tried a penis pump. Taken neoporine, cortizone, anti fungal. Any advice?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5178 Questions
I had this bright idea to try a penis pump to see if it would make me bigger. I read the precations of don't use too long or pump to hard because it can cause damage to the glands. Well I used for a week or so and one session I guess i did it too long or something. The next day I got a red spot size of a pencil eraser on head of my penis. It doesn't itch or hurt but it just wont go away. Always looks the same. Its been there for 2 weeks. Also the skin peels on that spot too! I got a divorce with my wife about 5 months ago and last time I had sex (unprotected) was with her 51/2 months ago. She did get a yeast infection a couple of days after we had sex. I have not used the pump since the spot showed up. Im 34 years old and I do not have diabetes. I have tried neoporine, cortizone with aloe, anti fungal (for athletes foot cuz it was all I had) Nothing helps. Can you give any advice please!
Posted Sat, 27 Apr 2013 in Penis Problems
Answered by Dr. P. T. Patil 39 minutes later

Thanks for your query.

Based on the facts that you have posted it appears that you have erosion of the glans penis due to negative pressure of penile vacuum pump.

It has undergone secondary infection resulting into what is called as Balanitis.

Please take broad spectrum antibiotics along with anti inflammatory medication for couple of days, get prescription of drugs from your family Physician.

Wash the glans with warm water twice daily. Continue to apply topical antibiotic ointment which you are using now and cover the glans with soft gauge or cloth to protect it from getting contaminated by inner wares.

It should get cured within one week.

Hope I have answered your query.

Please feel free to ask if you have any more questions, I shall be happy to help you.

Thanks with Regards.
Above answer was peer-reviewed by
Follow-up: Spot on penis head, skin peeling on the spot. Had tried a penis pump. Taken neoporine, cortizone, anti fungal. Any advice? 29 minutes later
Thank you for prompt response Dr. I have been on Bactrim since last Sunday! Sorry I didn't think of that earlier! I don't know if this matters, I kept thinking that it might help but all has been the same since I started the antibiotics. When you say antiinflammatory med, I know you can't same names of meds do to leagal but would something that sounds like ID Profrin or B-lieve work? Hope this makes since! will any over the counter anti inflammatory work? Is this condition serious, and can it be transmitted to somebody else?
Answered by Dr. P. T. Patil 35 minutes later

Thanks for follow up.

You can use Brufen 4oo mg twice daily which is freely available over the counter of medical store.
Take broad spectrum antibiotics of Floxacin group which are commonly used in UTI.

This is not a serious problem at all and will get cured in 10 days.

Infection can be transmitted to someone else through sexual intercourse.

Please avoid sexual activity till it heals up completely.

Thanks and Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor